# SDR CALA2020021640418

- Difficulty date: February 12, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 69,404 hours, 14,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LHW STRINGER L6.5 FWD MOST I/B FASTENER HOLE FOUND EXISTING PLUG - REF NR LP 9131311 LHW STRINGER L-6.5 FWD MOST FASTENER HOLE REPAIR CARRIED OUT AS PER ECRA 5725-01060 REV- PART 1 - INTERIM REPAIR ITEM 1, ITEM 2 NEW DIP ELB 4501555 GENEARTED. ECRA 2725-01060 REV- PART 2 INSPECTION REQUIREMENTS AND PART 3 PERMANENT REPAIR TO BE CARRIED OUT. FORM 44-0008 ITEM 1-25 ACCOMPLISHED  AND STRUCTURAL SIGNIFICANT FINDINGS REPORT FORM 46-0024 ATTACHED RII INSP OKAY
